# SDR UPS99829467

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929127
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK, RBL 48 AT FS 1220 IS CRACKED AND CORRODED.  CUT OUT SEAT TRACK, FS 1170 TO 1270, FABRICATED AND SPLICED IN A NEW SECTION IAW SRM 53-2-3.
